# SDR SWAA2023052448841

- Difficulty date: May 15, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EXIT LIGHT COVER IS CRACKED<[01] REPLACED AFT LAV EXIT LIGHT ASSEMBLY IAW AMM 33-51-01-960-802 FIGURE 202 SHEET 6 AND OPERATIONAL CHECK IS GOOD;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
